# SDR 2008UALA05640

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 66,392 hours, 10,833 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: ACC434F65
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R OIL FILTER BYPASS LIGHT ON FOR 1 MIN AFTER START.  R OIL FILTER STATUS MSG REMAINS ON.  REPLACED MAIN OIL FILTER. LEAK CHECKS OK.
